Advanced Search
Article Contents
Article Contents

Realization of tangent perturbations in discrete and continuous time conservative systems

Abstract Related Papers Cited by
  • We prove that any perturbation of the symplectic part of the derivative of a Poisson diffeomorphism can be realized as the derivative of a $C^1$-close Poisson diffeomorphism. We also show that a similar property holds for the Poincaré map of a Hamiltonian on a Poisson manifold. These results are the conservative counterparts of the Franks lemma, a perturbation tool used in several contexts most notably in the theory of smooth dynamical systems.
    Mathematics Subject Classification: Primary: 37C05, 37J05; Secondary: 37C20.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Abraham and J. E. Marsden, Foundations of Mechanics, $2^{nd}$ edition, revised and enlarged,With the assistance of Tudor Raţiu and Richard Cushman, Benjamin Cummings Publishing, 1978.


    M.-C. Arnaud, The generic symplectic $C^1$-diffeomorphisms of four-dimensional symplectic manifolds are hyperbolic, partially hyperbolic or have a completely elliptic periodic point, Ergod. Th. Dynam. Sys., 22 (2002), 1621-1639.doi: 10.1017/S0143385702000706.


    M. Bessa and J. Lopes Dias, Generic dynamics of 4-dimensional $C^2$ Hamiltonian systems, Comm. Math. Phys., 281 (2008), 597-619.doi: 10.1007/s00220-008-0500-y.


    M. Bessa and J. Rocha, On $C^1$-robust transitivity of volume-preserving flows, J. Differential Equations,245 (2008), 3127-3143.doi: 10.1016/j.jde.2008.02.045.


    O. I. Bogoyavlenskij, Extended integrability and bi-Hamiltonian systems, Comm. Math. Phys., 196 (1998), 19-51.doi: 10.1007/s002200050412.


    C. Bonatti, L. J. Díaz and E. R. Pujals, A $C^1$-generic dichotomy for diffeomorphisms: Weak forms of hyperbolicity or infinitely many sinks or sources, Ann. of Math., 158 (2003), 355-418.doi: 10.4007/annals.2003.158.355.


    C. Bonatti, N. Gourmelon and T. Vivier, Perturbations of the derivative along periodic orbits, Ergod. Th. Dynam. Sys., 26 (2006), 1307-1337.doi: 10.1017/S0143385706000253.


    G. Contreras, Geodesic flows with positive topological entropy, twist maps and hyperbolicity, Ann. Math., 172 (2010), 761-808.doi: 10.4007/annals.2010.172.761.


    G. Contreras and G. Paternain, Genericity of geodesic flows with positive topological entropy on $S^2$, J. Diff. Geom., 61 (2002), 1-49.


    M. Crainic and R. Loja Fernandes, Integrability of Poisson brackets, J. Differential Geom., 66 (2004), 71-137.


    J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc., 158 (1971), 301-308.doi: 10.1090/S0002-9947-1971-0283812-3.


    B. Hernández-Bermejo, New solutions of the Jacobi equations for three-dimensional Poisson structures, J. Math. Phys., 42 (2001), 4984-4996.doi: 10.1063/1.1402174.


    V. Horita and A. Tahzibi, Partial hyperbolicity for symplectic diffeomorphisms, Ann. I. H. Poincaré - AN, 23 (2006), 641-661.doi: 10.1016/j.anihpc.2005.06.002.


    C. Laurent-Gengoux, A. Pichereau and P. Vanhaecke, Poisson Structures, Springer, Heidelberg, 2013.doi: 10.1007/978-3-642-31090-4.


    J. M. Lee, Introduction to Smooth Manifolds, $2^{nd}$ edition, Springer, New York, 2013.


    P. Libermann and C.-M. Marle, Symplectic Geometry and Analytical Mechanics, Reidel Publishing Co., Dordrecht, 1987.doi: 10.1007/978-94-009-3807-6.


    C. Martin, The Poisson structure of the mean-field equations in the $\Phi^4$ theory, Ann. Physics, 271 (1999), 294-305.doi: 10.1006/aphy.1998.5875.


    C. Morales, M. J. Pacífico and E. Pujals, Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers, Ann. Math., 160 (2004), 375-432.doi: 10.4007/annals.2004.160.375.


    P. J. Morrison, Hamiltonian description of the ideal fluid, Rev. Modern Phys., 70 (1998), 467-521.doi: 10.1103/RevModPhys.70.467.


    J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc., 120 (1965), 286-294.doi: 10.1090/S0002-9947-1965-0182927-5.


    P. J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1993.doi: 10.1007/978-1-4612-4350-2.


    G. Picard and T. W. Johnston, Instability cascades, Lotka-Volterra population equations, and Hamiltonian chaos, Phys. Rev. Lett., 48 (1982), 1610-1613.doi: 10.1103/PhysRevLett.48.1610.


    E. R. Pujals and M. Sambarino, On the dynamics of dominated splitting, Ann. of Math. (2), 169 (2009), 675-739.doi: 10.4007/annals.2009.169.675.


    R. Saghin and Z. Xia, Partial hyperbolicity or dense elliptic periodic points for $C^1$-generic symplectic diffeomorphisms, Trans. Amer. Math. Soc., 358 (2006), 5119-5138.doi: 10.1090/S0002-9947-06-04171-7.


    D. A. Visscher, Franks' Lemma in Geometric Contexts, PhD dissertation, Northwestern University, 2012.


    T. Vivier, Robustly transitive $3$-dimensional regular energy surfaces are Anosov, Preprint Dijon, 2005.

  • 加载中

Article Metrics

HTML views() PDF downloads(89) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint